Mucus cough and cold relief is taken to relieve typical symptoms associated with the common cold and flu, including headache, blocked nose, sore throat and chesty cough. This pack contains 16 capsule shaped tablets.
Active ingredients: Paracetamol (250mg), guaifenesin (100mg) and phenylephrine hydrocloride (5mg).
The tablets should be swallowed whole with water. Do not chew the tablets.
Recommended dosage for adults and children over the age of 12, is 2 tablets every 4 hours. Do not exceed 8 tablets in any 24 hour period.
Mucus cough and cold relief is taken to relieve symptoms developed by the common cold and flu. The active ingredients in mucus cough and cold relief works to reduce fever and aches, loosen phlegm and reduce swelling in the passage of the nose to aid breathing.
There are certain conditions that make this medicine unsuitable for use. Do not take mucus could and cough relief if you are allergic to any of the ingredients listed in the patient information leaflet. IT is also important you don’t take this medicine if you; have a serious heart condition, have high blood pressure, have diabetes, an overactive thyroid or glaucoma, have difficulty passing urine or are taking antidepressants (MAOI’s), beta-blocking drugs, other decongestants drugs or other cough suppressants.
No, you don’t need a prescription to order this medicine.
It may not be suitable to take mucus cough and cold relief if you are pregnant or breastfeeding. Consult your pharmacist or GP before using this medicine.
No. It is recommended that you don’t drink alcohol while taking this medicine as it contains paracetamol.
Do not give to children under the age of 12.
Too much paracetamol can cause delayed, serious liver damage. Contact your GP or a medical professional immediately if you believe you may have taken too much.
Always read the information leaflet before use.
Free UK Delivery on all orders over £30 - Delivery within 3-5 working days
Standard UK Delivery - £2.95 - Delivery within 3-5 working days
Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.
All our items are sent completely discreet for your peace of mind.
This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.
We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.
Customers can read our full returns policy by clicking here
Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.
* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.